# SDR DALA1109120684

- Difficulty date: February 6, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 61,566 hours, 26,160 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CREW REPORTED FUMES FROM THE ROW 33-36 AREA. FUMES DISSIPATED WITH UTILITY BUSSES AND RECIRCULATION FANS OFF.  MX OPERATED THE APU, PACKS, FANS, AND ALL GALLEY EQUIPMENT WITH NO ODORS. ROW 33-36 AREA WAS INSPECTED WITH NO FINDINGS. ACFT CHECKED OK.
